# SDR 04FDEA00296

- Difficulty date: February 3, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 40,429 hours, 6,859 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod End
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OB FLAP, IB AFT HINGE ACTUATOR ROD END. HOLE IB (1) SPOT FACE CORRODED.  COMPLIED WITH FEDEX EA 1-5750-75246. TRAILING EDGE & TRAILING EDGE   DEVICES. RT OUTBD FLAP INBD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
